# SDR SWAA2017032112547

- Difficulty date: March 8, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,910 hours, 24,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE AFT GRIT BAR FLOOR FITTING CORRODED AT BS 344, LBL 60.   R & R THE FITTING IAW SRM.
